I am not diagnosed with also, nor do I think I have it. My disease is too slow. However, I would dearly appreciate any help. I have tremors that started as humming sensation in upper right leg, which spread to both legs and arms. Most recently in back and sides of torso and neck. I have fibromyalgia so thought it wasn't really muscles. Now there is no doubt but tremors, if that is what they are, can be felt by others though not usually visible. I believed it was muscle fatigue making me tired and now neuro agrees. I'm on. 05 mg klonopin 2x daily. How long before I should get some relief? So far off ly k ocks me out.
Anything I can do. Hands vibrate/shake just from pulling up the covers T night, legs and back if I turn over. Is there anything other than another med to ease muscles? Pain limits me but I'll try...
Thanks. I know u have a lot to deal with and appreciate any help. Did anyone try klonopin with no relief?
To treat these tremors you have to find the cause. Tremors are often associated with drugs, alcohol, smoking, lack of sleep, poor sleep patterns, stress and fatigue. They can be seen in peripheral neuropathies of diabetes, in hyperthyroidism, parasomnia, multiple sclerosis, TIAs or transient ischemic attacks or mini strokes, hypoglycemia, disorders of calcium metabolism, hyperparathyroidism etc. Certain epilepsies too could be the cause. Consult an internal medicine specialist or your PCP. Discuss these possibilities with your doctor. A comprehensive investigation is required keeping all the points in mind. You will need blood sugar monitoring, MRI of brain and cervical spine, T3, T4, TSH, sleep studies, serum electrolytes, brain EEG, etc to reach a diagnosis. Take care!
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.